# SDR HSYA2016040116

- Difficulty date: April 1, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N766FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0260
- Aircraft time: 13,517 hours, 23,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 26220754
- Condition: Corroded
- Location: Te Flap
- Part time: 13,517 hours, 23,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LT WING INBD FLAP, DUE TO CORROSION ON FLAP TRACK GREATER THAN 15%.
